# SDR FDEA201908211996

- Difficulty date: August 21, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 83,240 hours, 42,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146N518013
- Condition: Cracked
- Location: Bs 1260
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM LOWER STABILIZER STRAP IS CRACKED AT BS 1260 LBL 24.75.   REMOVED CRACKED STABILIZER STRAP AREA AT BS 1260, LBL 24.75,FABRICATED AND   INSTALLED   REPAIR STRAP AND FILLER IAW B 757,SRM 53-00-51-2R FIG 201,REPAIR 12.
